# SDR DALA2022031501702

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 6,878 hours, 3,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF AFT LEFT LAV MISSING. FOUND STRIP HAD DETACHED & SLID UNDER LAV ENTRANCE THRESHOLD. GVI FOUND OK TO REINSTALL. OK FOR CONT. SVC. REF A220 AMM 25- 28 & IPC 25-28. (LP# 8437134)
